# SDR SWAA991617

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: MS29513
- Condition: Leaking
- Location: Ltwing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PASSENGER REPORTED FLUID LEAKING (APPARENTLY FUEL) FROM LT WING UPPER SURFACE AROUND FUEL CAP.  INSPECTED LT UPPER WING.  NO LEAK FOUND.  REMOVED AND REPLACED LT WING UPPER FUELING CAP O-RING AS A PRECAUTION.
